# SDR SWIA200516005

- Difficulty date: December 13, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 3,929 hours, 3,464 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH STAB TRIM 1 AND 2 AND MACH TRIM DISCONNECTED INFLIGHT.  REPLACED FO'S DISCONNECT SWITCH, OPERATIONAL CHECK GOOD.
